MathSciNet Relay Station
MathSciNet bibliographic data
MR2230925 (2007c:14062) 14N35 (14F43 14N15)
Mihalcea, Leonardo Constantin Positivity in equivariant quantum Schubert calculus. Amer. J. Math. 128 (2006), no. 3, 787–803.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement